On the spectrum of narrow periodic waveguides

L. Friedlander, M. Solomyak

Research output: Contribution to journalArticle

33 Scopus citations

Abstract

This is a continuation of [1] and [2]. We consider the spectrum of the Dirichlet Laplacian on the domain {(x, y) : 0 < y < εh(x)}, where h(x) is a positive periodic function. The main assumption is that h(x) has one point of global maximum on the period interval. We study the location of bands and prove that the band lengths decay exponentially as ε → 0.

Original languageEnglish (US)
Pages (from-to)238-242
Number of pages5
JournalRussian Journal of Mathematical Physics
Volume15
Issue number2
DOIs
StatePublished - Jun 1 2008

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'On the spectrum of narrow periodic waveguides'. Together they form a unique fingerprint.

Cite this